- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 423718, 7 pages
Conservative Linear Difference Scheme for Rosenau-KdV Equation
1School of Mathematics and Computer Engineering, Xihua University, Chengdu 610039, China
2School of Mathematics, Sichuan University, Chengdu 610064, China
Received 5 February 2013; Accepted 22 March 2013
Academic Editor: Hagen Neidhardt
Copyright © 2013 Jinsong Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [2 citations]
The following is the list of published articles that have cited the current article.
- Maobo Zheng, and Jun Zhou, “An Average Linear Difference Scheme for the Generalized Rosenau-KdV Equation,” Journal of Applied Mathematics, vol. 2014, pp. 1–9, 2014.
- Yan Luo, Youcai Xu, and Minfu Feng, “Conservative Difference Scheme for Generalized Rosenau-KdV Equation,” Advances in Mathematical Physics, vol. 2014, pp. 1–7, 2014.